MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (sn (b)(4)) for investigation.A follow-up report will be submitted when the platform is returned and investigation has been completed.
 
Event or Problem Description
The autopulse platform (sn (b)(4)) displayed user advisory (ua) 16 (timeout moving to take-up position) error message.The platform powered off and powered on by itself.The reporter was unable to specify if the issue occurred during shift check or patient use.No consequences or impact to patient.
 
Additional Manufacturer Narrative
The primary reported complaint of fault code 16 (timeout moving to take-up position) on the autopulse platform (sn (b)(4) was confirmed during functional testing and archive data review.The investigation findings revealed that the root cause of the issue was due to the brake gap being out of specification.The brake gap was readjusted to remedy the fault.The secondary reported complaint of the autopulse powers off and on by itself was not confirmed during functional testing.The autopulse platform is designed to turn itself off after 2 minutes if an error occurred.Upon visual inspection of the platform, a tear on the load cover was observed.This observation is not related to the reported complaint.The probable cause for the observed physical damage could be due to user mishandling.The autopulse platform was manufactured in 13 september 2019.Review of the archive data indicated fault code 16 was observed.Upon service completion, the load plate cover will be replaced and final test will be performed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint for autopulse with serial number (b)(4).
 
Event or Problem Description
The autopulse platform (sn (b)(4) displayed fault code 16 (timeout moving to take-up position) error message.The platform powered off and powered on by itself.Patient use information was requested but no additional information was provided, therefore patient use is unknown.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9821168
Report Number3010617000-2020-00245
Device Sequence Number1367457
Product Code DRM
UDI-Device Identifier00849111002516
UDI-Public00849111002516
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2019
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1